# SDR HNAA2019101200306

- Difficulty date: October 9, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 35,512 hours, 31,187 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: Recirculation
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR FLT DECK AND CABIN AT LANDING.   AIR COND PACKS MEL,D MX ISOLATED TO PACK #1. NOTE: 10OCT19 INSP & FOUND #1 RECIR FAN AT FAULT. R&RD FAN PER 21-24-01-04. OPERATED BLEEDS. OPS & LK CHECK GOOD. NO ODOR DETECTED.(MDT)
